Citation

BibTex format

@article{Liebeck:2005:10.1215/S0012-7094-04-12834-9,
author = {Liebeck, MW and Martin, BMS and Shalev, A},
doi = {10.1215/S0012-7094-04-12834-9},
journal = {DUKE MATHEMATICAL JOURNAL},
pages = {541--557},
title = {ON CONJUGACY CLASSES OF MAXIMAL SUBGROUPS OF FINITE SIMPLE GROUPS, AND A RELATED ZETA FUNCTION},
url = {http://dx.doi.org/10.1215/S0012-7094-04-12834-9},
volume = {128},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Martin,BMS
AU - Shalev,A
DO - 10.1215/S0012-7094-04-12834-9
EP - 557
PY - 2005///
SN - 0012-7094
SP - 541
TI - ON CONJUGACY CLASSES OF MAXIMAL SUBGROUPS OF FINITE SIMPLE GROUPS, AND A RELATED ZETA FUNCTION
T2 - DUKE MATHEMATICAL JOURNAL
UR - http://dx.doi.org/10.1215/S0012-7094-04-12834-9
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000209086300004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 128
ER -